MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 60/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 60/6 PCC
Lot Number 5166001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).The patient reported that her infusion set's tubing broke off at the quick release in the night.She had issues with two quick sets from the same box.Reportedly, her blood glucose level went above 30 mmol/l and she corrected it with her pump.She did not know if pump was dropped or bumped.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 60/6 PCC
MDR Report Key8447161
Report Number3003442380-2019-00670
Device Sequence Number10851372
Product Code FPA
UDI-Device Identifier05705244006317
UDI-Public05705244006317
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2019
Device Lot Number5166001
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2017
Initial Report FDA Received Date03/25/2019
Patient Sequence Number1